VOL. 23 · NO. 2 | June, 1952
 
VIEW ALL ABSTRACTS +
Front Matter
Ann. Math. Statist. 23 (2), (June, 1952)
No abstract available
Articles
Wassily Hoeffding
Ann. Math. Statist. 23 (2), 169-192, (June, 1952) DOI: 10.1214/aoms/1177729436
T. W. Anderson, D. A. Darling
Ann. Math. Statist. 23 (2), 193-212, (June, 1952) DOI: 10.1214/aoms/1177729437
Herman Chernoff, Henry Scheffe
Ann. Math. Statist. 23 (2), 213-225, (June, 1952) DOI: 10.1214/aoms/1177729438
Max Halperin
Ann. Math. Statist. 23 (2), 226-238, (June, 1952) DOI: 10.1214/aoms/1177729439
Edward Paulson
Ann. Math. Statist. 23 (2), 239-246, (June, 1952) DOI: 10.1214/aoms/1177729440
H. Weiler
Ann. Math. Statist. 23 (2), 247-254, (June, 1952) DOI: 10.1214/aoms/1177729441
G. Elfving
Ann. Math. Statist. 23 (2), 255-262, (June, 1952) DOI: 10.1214/aoms/1177729442
Rosedith Sitgreaves
Ann. Math. Statist. 23 (2), 263-270, (June, 1952) DOI: 10.1214/aoms/1177729443
Leo Katz
Ann. Math. Statist. 23 (2), 271-276, (June, 1952) DOI: 10.1214/aoms/1177729444
Notes
Monroe D. Donsker
Ann. Math. Statist. 23 (2), 277-281, (June, 1952) DOI: 10.1214/aoms/1177729445
Edwin G. Olds
Ann. Math. Statist. 23 (2), 282-285, (June, 1952) DOI: 10.1214/aoms/1177729446
No abstract available
Sigeiti Moriguti
Ann. Math. Statist. 23 (2), 286-289, (June, 1952) DOI: 10.1214/aoms/1177729447
G. A. Baker
Ann. Math. Statist. 23 (2), 289-293, (June, 1952) DOI: 10.1214/aoms/1177729448
No abstract available
K. A. Bush
Ann. Math. Statist. 23 (2), 293-295, (June, 1952) DOI: 10.1214/aoms/1177729449
Lee B. Harris
Ann. Math. Statist. 23 (2), 295-298, (June, 1952) DOI: 10.1214/aoms/1177729450
No abstract available
Richard F. Link
Ann. Math. Statist. 23 (2), 298-299, (June, 1952) DOI: 10.1214/aoms/1177729451
No abstract available
News
Ann. Math. Statist. 23 (2), 299-303, (June, 1952) DOI: 10.1214/aoms/1177729452
No abstract available
Ann. Math. Statist. 23 (2), 304-312, (June, 1952) DOI: 10.1214/aoms/1177729453
No abstract available
Publications
Ann. Math. Statist. 23 (2), 313, (June, 1952) DOI: 10.1214/aoms/1177729454
No abstract available
Back Matter
Ann. Math. Statist. 23 (2), (June, 1952)
No abstract available
Back to Top